# SDR P5CA201806050085

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 25,265 hours, 3,678 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON CAVITY VAPOUR BARRIER, OTBD FWD SUPPORT CRACKED.  REPAIRED IAW RI-57-41-12749, REV A. INTERIM REPAIR.
